# SDR DALA2024022602659

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500c-500g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0213623) FWD CARGO FS 500C-500G+10 STR 28L CORROSION AROUND FASTENERS. REPAIRED STR 28L FWD CARGO FS 500C-500G+10 IAW BOEING 737-800 SRM 53-00-03-2R REPAIR 1.
